# SDR V2JA201201160015

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N134SL
- Make and model: Piagio P180
- Aircraft serial: 1100
- Aircraft time: 7,484 hours, 5,615 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKE OFF,  ACFT HAD SMOKE COMING FROM AVIONICS INSTRUMENTS, TURNED OFF AVIONICS SWITCH AND RETURNED TO DEPARTURE, ACFT LANDED WITHOUT INCIDENT.
